Alert archive / Arizona / Wind Advisories in 2010
Wind Advisory 13, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at May 22, 2010, 2:19 PM MST. It took effect at May 23, 2010, 12:00 PM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2010, 2:19 PM MST (21:19 UTC)
- In effect from
- May 23, 2010, 12:00 PM MST
- Expired
- May 23, 2010, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
278 WWUS75 KTWC 222119 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 219 PM MST SAT MAY 22 2010 AZZ019-230530- /O.UPG.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/ /O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/ /O.CON.KTWC.WI.Y.0012.000000T0000Z-100523T0300Z/ NORTHERN GREENLEE COUNTY- 219 PM MST SAT MAY 22 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. ADDITIONALLY A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...WINDY CONDITIONS THIS AFTERNOON AND EVENING SUBSIDING AFTER 8 PM MST. ON SUNDAY STRONGER WINDY CONDITIONS FROM 12 NOON THROUGH 8 PM MST SUNDAY. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH THIS AFTERNOON AND EVENING. EXPECT SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 55 MPH SUNDAY AFTERNOON AND SUNDAY EVENING. * IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ030-034-035-230530- /O.UPG.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/ /O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/ UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES... SIERRA VISTA 219 PM MST SAT MAY 22 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ029-031>033-230530- /O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/ SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- INCLUDING THE CITIES OF...ORACLE...AJO...SELLS...TUCSON 219 PM MST SAT MAY 22 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. * TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
556 WWUS75 KTWC 230259 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 759 PM MST SAT MAY 22 2010 AZZ019-231100- /O.EXP.KTWC.WI.Y.0012.000000T0000Z-100523T0300Z/ /O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/ NORTHERN GREENLEE COUNTY- 759 PM MST SAT MAY 22 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. * TIMING...WIND SPEEDS WILL CONTINUE TO DIMINISH OVER THE NEXT SEVERAL HOURS. ON SUNDAY STRONGER WINDS WILL OCCUR FROM 12 NOON THROUGH 8 PM MST. * WINDS...SOUTHWEST WINDS WILL DIMINISH TO LESS THAN 15 MPH OVERNIGHT. EXPECT SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 55 MPH SUNDAY AFTERNOON AND SUNDAY EVENING. * IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ029>035-231100- /O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/ SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO... SELLS...TUCSON...NOGALES...SIERRA VISTA 759 PM MST SAT MAY 22 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. * TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
631 WWUS75 KTWC 230926 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 226 AM MST SUN MAY 23 2010 AZZ019-029>035-231730- /O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO... SELLS...TUCSON...NOGALES...SIERRA VISTA 226 AM MST SUN MAY 23 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
786 WWUS75 KTWC 231750 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1050 AM MST SUN MAY 23 2010 AZZ019-029>035-240200- /O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO... SELLS...TUCSON...NOGALES...SIERRA VISTA 1050 AM MST SUN MAY 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...VERY WINDY CONDITIONS ARE EXPECTED THROUGH THIS EVENING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS APPROACHING 55 MPH IN THE MOUNTAINS...ARE FORECAST THROUGH THIS EVENING. * IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
592 WWUS75 KTWC 232315 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 415 PM MST SUN MAY 23 2010 AZZ019-029>035-240300- /O.CON.KTWC.WI.Y.0013.000000T0000Z-100524T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO... SELLS...TUCSON...NOGALES...SIERRA VISTA 415 PM MST SUN MAY 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...VERY WINDY CONDITIONS ARE EXPECTED THROUGH THIS EVENING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS APPROACHING 55 MPH IN THE MOUNTAINS...ARE FORECAST THROUGH THIS EVENING. * IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
051 WWUS75 KTWC 240255 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 755 PM MST SUN MAY 23 2010 AZZ019-029>035-240400- /O.EXP.KTWC.WI.Y.0013.000000T0000Z-100524T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO... SELLS...TUCSON...NOGALES...SIERRA VISTA 755 PM MST SUN MAY 23 2010 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... GUSTY WINDS WILL CONTINUE TO DIMINISH THIS EVENING...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at May 22, 1:58 PM MST, 21 minutes earlier.
Area forecast discussion, May 22, 1:58 PM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
158 PM MST SAT MAY 22 2010
.SYNOPSIS...A LOW PRESSURE MOVING THROUGH NORTHERN ARIZONA AND
SOUTHERN UTAH WILL CAUSE WINDY CONDITIONS THIS WEEKEND FOLLOWED BY
COOLER TEMPERATURES ON MONDAY AND TUESDAY. WINDS WILL SUBSIDE AFTER
SUNSET TODAY AND RETURN AT STRONGER SPEEDS ON SUNDAY. CONTINUED DRY
WITH AREAS OF BLOWING DUST WHERE THE SOIL IS LOOSE.
&&
.DISCUSSION...TWO FORECAST ISSUES OF IMPORTANCE TODAY.../1/ THE
INCREASE IN WIND TOMORROW AND /2/ THE SIGNIFICANT DROP IN
TEMPERATURES BETWEEN TODAY AND MONDAY. A TROUGH DIGGING INTO
NORTHERN ARIZONA AND SOUTHERN UTAH IS THE CAUSE FOR THESE CHANGES.
BOTH THE GFS AND ECMWF MODELS DEPICT SIMILAR TIMING ON THIS SYSTEM
THROUGH MONDAY MORNING. THE ECMWF HAS A SLIGHTLY DEEPER LOW CENTER
AND LIKEWISE A SLIGHTLY TIGHTER TEMPERATURE AND PRESSURE GRADIENT.
THE CURRENT TIMING ON THE LOW KEEPS THE WIND SPEEDS SOLIDLY IN THE
ADVISORY CATEGORY. THEREFORE REPLACED THE HIGH WIND WATCH FOR
TOMORROW WITH AN EXPANDED WIND ADVISORY. THIS APPROACH GETS THE MAIN
MESSAGE OUT THAT IT WILL BE WINDY ALMOST EVERYWHERE TOMORROW.
ANTICIPATE LOCAL AREAS OF BLOWING DUST WILL OCCUR WHERE THE LOOSE
SOIL IS PRESENT. TWO COMMON AREAS OF BLOWING DUST ARE ON I-10 NORTH
OF ELOY AND THE WILLCOX PLAYA EASTWARD.
THE SECOND SIGNIFICANT FORECAST CHANGE IS THE DROP IN TEMPERATURES
BEHIND THE WIND FRONT. ABOUT 10+ DEGREES COOLING IN MAXIMUM
TEMPERATURES WILL OCCUR FROM TODAY TO MONDAY. LIKEWISE MINIMUM
TEMPERATURES WILL DROP 12-15 DEGREES BETWEEN TODAY AND MONDAY
MORNING. IN OTHER WORDS...BACK TO BELOW AVERAGE TEMPERATURES. AFTER
TUESDAY A WARMING TREND WILL GET TEMPERATURES CLOSER TO SEASONAL
VALUES AGAIN. CONTINUED DRY WELL INTO NEXT WEEK.
&&
.AVIATION...CLEAR SKIES IN SOUTHWESTERLY FLOW AHEAD OF A LOW
PRESSURE SYSTEM MOVING THROUGH NORTHERN ARIZONA AND SOUTHERN UTAH.
SURFACE WIND INCREASING REMAINING SWLY 15-25 KTS WITH OCCASIONAL
GUSTS TO 35 KTS UNTIL SUNSET. A SIMILAR WEATHER PATTERN EXPECTED FOR
SUNDAY WITH STRONGER WINDS 20-30 KTS. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN
ARIZONA ON SUNDAY...AND PUSH EAST OF THE REGION MONDAY. STRONG GUSTY
WINDS ALONG WITH DRY CONDITIONS HAVE LED TO A RED FLAG WARNING TODAY
FOR OUR THREE EASTERN COUNTIES...WHERE A FEW HOURS OF 20-FOOT/10
MINUTE SUSTAINED WINDS NEAR 20 MPH/GUSTS OF 35-40 MPH WILL COINCIDE
WITH VERY LOW RELATIVE HUMIDITIES.
EXPECT EVEN STRONGER WINDS SUNDAY. HUMIDITIES WILL NOT BE QUITE AS
LOW BUT ARE STILL EXPECTED TO BE BELOW 15 PERCENT. WITH THIS IN MIND
A RED FLAG WARNING HAS BEEN POSTED FOR SUNDAY AFTERNOON AND EVENING
TOO.
BEHIND THE SYSTEM ON MONDAY...LESS WIND AND COOLER TEMPERATURES ARE
EXPECTED. TEMPERATURES WILL WARM BACK UP DURING THE MIDDLE OF NEXT
WEEK AS HIGH PRESSURE ALOFT BUILDS BACK OVER THE REGION.
HOWEVER...THERE IS ANOTHER STORM SYSTEM ON THE HORIZON FOR LATE NEXT
WEEK WHICH COULD BRING US OUR NEXT ROUND OF CRITICAL FIRE WEATHER
CONDITIONS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY IN EFFECT UNTIL 8 PM MST TODAY FOR AZZ019.
RED FLAG WARNING IN EFFECT UNTIL 8 PM MST TODAY FOR FIRE ZONE
146 AND EASTERN ZONE 148.
WIND ADVISORY IN EFFORT FROM 12 TO 8 PM SUNDAY FOR ALL OF
SOUTHEAST ARIZONA AZZ019-029>035.
RED FLAG WARNING IN EFFECT FROM 12 NOON TO 8 PM SUNDAY FOR ALL
FIRE ZONES AZZ146>148.
GWS
WEATHER.GOV/TUCSONHazardous weather outlook, May 22, 6:48 AM MST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 648 AM MST SAT MAY 22 2010 AZZ019-231400- NORTHERN GREENLEE COUNTY- 648 AM MST SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM NOON TO 8 PM MST TODAY. RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MST TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. PLEASE REFER TO WWUS75 KTWC...PHXNPWTWC FOR MORE DETAIL. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO EXPECTED THIS WEEKEND. A RED FLAG WARNING IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. PLEASE REFER TO WWUS85 KTWC...PHXRFWTWC FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-034-035-231400- UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 648 AM MST SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS WEEKEND. A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MST TODAY FOR GREENLEE...GRAHAM AND COCHISE COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS WEEKEND. A RED FLAG WARNING IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF SOUTHEAST ARIZONA. PLEASE REFER TO WWUS85 KTWC...PHXRFWTWC FOR MORE DETAIL. A HIGH WIND WATCH IS ALSO IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. PLEASE REFER TO WWUS75 KTWC...PHXNPWTWC FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031>033-231400- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 648 AM MST SAT MAY 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT EXPECT CLEAR SKIES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO STRONG AND GUSTY WINDS AS WELL AS LOW RELATIVE HUMIDITIES. PLEASE REFER TO WWUS85 KTWC...PHXRFWTWC FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:12 AM MST | Red Flag Warning | TWC | 41 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.